RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 13, Issue 1  


Research Papers
Cohomology of algebras of dihedral type. II
O. I. Balashov, A. I. Generalov
3
On two-dimensional minimal fillings
S. V. Ivanov
26
Finite Toeplitz matrices and sharp Littlewood conjectures
I. Klemeš
39
On inverse problem in the Lax–Phillips scattering scheme for a class of operator-differential equations
S. A. Kuzhel
60
Bounded solutions of the Schrödinger equation on Riemannian products
A. G. Losev, E. A. Mazepa
84
Generalized wavelet bases associated with the discrete Vilenkin–Chrestenson transformation
V. N. Malozemov, S. M. Masharsky
111
Characters and invariants for free Lie superalgebras
V. M. Petrogradsky
158
Full internal regularity for solutions of the two-dimensional modified Navier–Stokes system
T. N. Shilkin
182
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019